Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does androgenic medication like provirone affect testosterone production?

Answered by
Dr.
Dr. R.A. Singh

Emergency Medicine Specialist

Practicing since :2000

Answered : 2156 Questions

default
Posted on Thu, 12 Dec 2013 in Medicines and Side Effects
Question: Hello : I suffer from loosing erection during sex .. i have erection and loose it .. also i have full erection during masturbation.. i have been in eltroxin for 3 months and i dont know why it dropped testerone levels to 2.8 and raised FSH to 17 and raised LH to 15 .. my normal testerone levels were round 5-6 .. do eltroxin affected my testerone levels .. unfortunately i took high dosage .. aslo i need to know if Androgenic medication like provirone affect testerone production
doctor
Answered by Dr. R.A. Singh 2 hours later
Brief Answer: Decreased testosterone production can be a cause. Detailed Answer: Hi, Thanks for writing your query. After reading your query, I would like to suggest that hormonal disturbance in the body especially of thyroid affects fertility and can cause impotency in males. Decresed production of testosterone can result in erectile dysfunction. Androgenic medicines like pro virone (mesterolone) increases testosterone levels.But you should take it only under medical supervision. You can do pelvic muscle strengthening exercises to help in some relief from erectile dysfunction. I hope this is helpful to you. If you have any further query, I will be happy to help. Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Neuroendocrinology

doctor1 MD

Hi .. i am 33 years old suffering from Erectile Dysfunction from last 2 years and low testosterone level . I am under the hormonal treatment and took 3 injections of testosterone undecanote . I had checked my testosterone on 16 Nov it was 370 in the morning .. i had spoken with my doctor he said it will take 2-3 weeks more and you will get the Erectile Potency back but it still more than 3 weeks ... but no erection.

Kindly Please Advice what next to do ?

doctor1 MD

dear sir,i am 35 year old. having the ED problem since form 2 year, as i consulated with doctor, they have tested me the sugar BP & TESTOSTERONE (FREE) found evernting normal. and suggested me the Nano leo cap twice a day for three month. Kindly requesting to give us the suggescation regarding this .

doctor1 MD

im 24 years old, my left testical is removed. my testosterone level is low and high prolactine. i can't maintain long erection during sex and my doctor start giving me testoviron depot 250 mg injection and i dont feel any difference, what should i do ?

doctor1 MD

HI Doctor! I was on testosterone injections for a year and My level fell to 79! My question if I stop injections can my level increase to normal range and what is a normal range? And is it dangerous for me to stop? My age is 52! Also is there any cheaper routes I ve moved from my old address and the doctors here want me to come in and pay for a shot instead of doing it myself!?

doctor1 MD

Hi. When I was younger I had steroid treatment to increase my height, as steroid is known to increase growth hormones in adolescent boys. Now I have anxiety this treatment had effect on my bone, and the effects are permanent. Do bones renew and...

doctor1 MD

I take.10 synthroid and .15 hydrocortisone daily. I recently had blood test and cortisone without meds was .6 and my Free T4 was low at .98. I have suffered for over 1.5 months with dry mouth syndrome . I saw an ENT who told me to suck on lemon...

doctor1 MD

I, my name is XXXXXXX 45 years old, recently i was diagnosed by my doctor to have mood disorder with depression due to stress and fatigue from work... That result in a 3 1/2 months stop from work. Then he prescrided me this medication you must...